# SDR 2RPA2022120100001

- Difficulty date: November 24, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N560TA
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600430
- Aircraft time: 8,173 hours, 5,649 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Doo R Seal
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

AT FL 410 "DOOR SEAL" ANNUNCIATOR ILLUMINATED. SHORTLY AFTER THAT CABIN ALTITUDE STARTED CLIMBING 5000-6000 FT PER MINUTE. PERFORMED EMERGENCY DECENT WITH OXYGEN ON. DECLARED EMERGENCY AND DESCENDED TO 9000 FT. UPON INSPECTION OF ALL ASSOCIATED COMPONENTS THAT MAKE UP THE DOOR SEAL SYSTEM, NO PHYSICAL DAMAGE TO ANY PARTS WERE NOTED. CONNECTED TO SERVICE AIR MAINTENANCE PORT AND PURGED WITH DRY NITROGEN. OBSERVED THE ACTUATION OF THE MAIN DOOR CABIN SEAL WITH NO DEFECTS NOTED. BOTH DOOR ANNUNCIATORS WERE CHECKED FOR PROPER RIGGING. SUSPECT MOISTURE IN THE SERVICE AIRLINE DUE TO MOISTURE THAT WAS INITIALLY FOUND AROUND THE DOOR HINGE UPON OPENING THE DOOR ON GROUND.
